RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 3, Pages 323–337 (Mi tmf1230)  

Fractal geometry of images of $p$-adic numbers and solenoids continuous immersions to Euclidean spaces

D. V. Chistyakov

Kazan State University

Abstract: Family of continuous maps of $p$-adic numbers $\mathbf Q_p$ and solenoids $\mathbf T_p$ to the complex plane $\mathbf C$ and to the $\mathbf R^3$, respectively, are obtained in an explicit form. Maps for which the Cantor set and the Serpinsky triangle are unitary ball images to $\mathbf Q_2$ and $\mathbf Q_3$, respectively, belong to such families. The subset of immersions for each of that families is found. For these immersions Hausdorff dimensions of images are calculated and it is shown that fractal measure of $\mathbf Q_p$ image coincides with the Haar measure in $\mathbf Q_p$. It is shown, that the image of the $p$-adic solenoid is invariant set with fractal dimension of a some dynamic system. Computer pictures of some fractal images are presented.

DOI: https://doi.org/10.4213/tmf1230

Full text: PDF file (580 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:3, 1495–1507

Bibliographic databases:

Received: 21.05.1996

Citation: D. V. Chistyakov, “Fractal geometry of images of $p$-adic numbers and solenoids continuous immersions to Euclidean spaces”, TMF, 109:3 (1996), 323–337; Theoret. and Math. Phys., 109:3 (1996), 1495–1507

Citation in format AMSBIB
\Bibitem{Chi96}
\by D.~V.~Chistyakov
\paper Fractal geometry of images of $p$-adic numbers and solenoids continuous immersions to Euclidean spaces
\jour TMF
\yr 1996
\vol 109
\issue 3
\pages 323--337
\mathnet{http://mi.mathnet.ru/tmf1230}
\crossref{https://doi.org/10.4213/tmf1230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472471}
\zmath{https://zbmath.org/?q=an:0937.28007}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 3
\pages 1495--1507
\crossref{https://doi.org/10.1007/BF02073866}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XN86800001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1230
  • https://doi.org/10.4213/tmf1230
  • http://mi.mathnet.ru/eng/tmf/v109/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:525
    Full text:154
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017